# SDR DALA2021121607797

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 51,287 hours, 25,011 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278 PSU DOOR AT ROW 25 WILL NOT LATCH. CORRECTIVE ACTION: REPLACED PSU HOUSING ASSY PER A320 AMM 35-21-41. OPS CHECK GOOD. (8336992)
